MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR26 2N 36" BSC; DEKLENE MAXX POLYPROPELENE NON

TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR26 2N 36" BSC; DEKLENE MAXX POLYPROPELENE NON
Catalog Number 833-235
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "[physician] deployed a capio while doing a sacrospinous fixation and the bullet was left behind in the sac lig ament".Additional information received states that it is unknown whether the device was removed from the patient.The current patient condition is reported as "unknown".
 
Additional Manufacturer Narrative
(b)(4).One empty carrier of code 833-235 (dek bl mf 0 tc-43/hr26 2n 36" bsc) was received for evaluation in a ziploc bag and without a disinfection tag.During visual inspection, it was found that only one empty carrier (lot: 74g2101590) with sights of contamination had been received, and no sample of suture or bullet was sent for evaluation.In addition, a handwritten note was found inside the ziploc bag with various information about the procedure performed and the location of the bullet.Since the suture/bullet was not returned for evaluation is not possible to review the attachment condition and confirm if this case was related to bullet detaching from suture or suture breaking off at the bullet portion of the product.A dimensional inspection cannot be performed since no sample of suture and bullet were sent for evaluation.However, dimensional issue is not related to the failure mode mentioned in the complaint report.A functional inspection cannot be performed since no sample of suture and bullet were sent for evaluation.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved code available at the facility nor is it being manufactured at the time.The device history record of batch number: 74g2101590 has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.The dhr records shows that the tension qa inspection tests met the specifications above the individual minimum expected of 5.8 lbs, the average of the results obtained was 8.72 lbs.Additionally, after sterilization process, attachment strength test was performed to the product and the results were acceptable according to the specifications of minimum individual of 5.0 lbs and its notice that average obtained result was 7.846 lbs.As per ifu precautions in handling this or any other suture material, care should be taken to avoid damage from handling.Avoid excessive handling i.E.Crushing or crimping resulting from use of surgical instruments such as forceps and needle holders.Adequate knot security requires the accepted surgical technique of flat, square ties, with additional throws as warranted by surgical circumstance and the experience of the surgeon.The use of additional throws may be particularly appropriate when knotting monofilaments.The surgeon should employ appropriate suturing technique according to their judgment and the standard of care to reduce the risk of suture erosion.Strong familiarity with surgical procedures and techniques for nonabsorbable sutures is required before use.Users should exercise caution when handling surgical needles to avoid inadvertent needle sticks.Discard used needles in appropriate container ("sharps").This device should be handled and disposed of in accordance with all applicable regulations including, without limitation, those pertaining to human health and safety and the environment.Risk analysis according to the hazards analysis nonabsorbable surgical sutures: operational hazards - needle disengages/separates from suture when used with an accessory and/or suturing device (oem).Potential harm: delay in procedure needle has the potential of disengaging/separating from the suture and falling into the incision.Severity: 7 / occurrence: 4 risk level: medium "an acceptable, moderate risk level between low and high levels" customer complaint cannot be confirmed as a manufacturing defect at this moment, since the suture and bullet were not returned for evaluation, consequently is not possible to review the attachment condition and confirm if this case was related to bullet detaching from suture or suture breaking off at the bullet portion of the product.Additionally, it is unknown if a force beyond the allowed was applied at the bullet/suture union during use.Therefore, there is insufficient evidence to prove that the damage occurred during the manufacturing process.Dhr records show that the product was assembled & inspected according to our specifications.An attempt to duplicate the failure mode was made but at the time there is no inventory of the product code involved available at the facility nor is being manufactured at the time.However, complaints of this type will continue to be monitored via periodic reviews to evaluate if any trend exists.Additionally, an awareness notification was carried out for the personnel involved on the manufacturing process.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
DEK BL MF 0 TC-43/HR26 2N 36" BSC
Common Device Name
DEKLENE MAXX POLYPROPELENE NON
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville 27560
MDR Report Key21573174
Report Number3004365956-2025-00020
Device Sequence Number8280335
Product Code GAW
UDI-Device Identifier14026704735324
UDI-Public(01)14026704735324(11)210714(17)260714(10)74G2101590(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K153076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2026
Device Catalogue Number833-235
Device Lot Number74G2101590
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown